# SDR UALA2008112006590

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Part number: 214C401110
- Condition: Failed
- Location: Crew O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O2 SYSTEM FAILS ALTITUDE SWITCH, OPS CHECKS.  REPLACED ALTITUDE PRESSURE SWITCH, OPS CHECKS GOOD.
